Alert archive / Wisconsin / Small Craft Advisories in 2018
Small Craft Advisory 36, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 29, 2018, 3:36 PM CDT. It took effect at Apr 30, 2018, 10:00 AM CDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2018, 3:36 PM CDT (20:36 UTC)
- In effect from
- Apr 30, 2018, 10:00 AM CDT
- Expired
- May 2, 2018, 4:18 AM CDT
- In force
- 42 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
481 WHUS73 KGRB 292036 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 336 PM CDT Sun Apr 29 2018 LMZ521-522-541>543-300445- /O.NEW.KGRB.SC.Y.0036.180430T1500Z-180502T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 336 PM CDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM MONDAY TO 1 AM CDT WEDNESDAY... The National Weather Service in Green Bay has issued a Small Craft Advisory, which is in effect from 10 AM Monday to 1 AM CDT Wednesday. * WINDS...South increasing to 15 to 25 kts by mid morning Monday and continue through Monday night. Veering southwest on Tuesday.| * WAVES...Building to 5 to 8 ft on the lake and 2 to 4 ft on the Bay in ice free areas on Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
10 follow-up statements
692 WHUS73 KGRB 300121 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 821 PM CDT Sun Apr 29 2018 LMZ521-522-541>543-300930- /O.CON.KGRB.SC.Y.0036.180430T1500Z-180502T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 821 PM CDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM MONDAY TO 1 AM CDT WEDNESDAY... * WINDS...South increasing to 15 to 25 kts by mid morning Monday and continue through Monday night. Veering southwest on Tuesday.| * WAVES...Building to 5 to 8 ft on the lake and 2 to 4 ft on the Bay in ice free areas on Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
456 WHUS73 KGRB 300937 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 437 AM CDT Mon Apr 30 2018 LMZ521-522-541>543-301745- /O.EXT.KGRB.SC.Y.0036.180430T1500Z-180502T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 437 AM CDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 AM CDT WEDNESDAY... * WINDS...South to southwest increasing to 15 to 25 kts later this morning, and continuing through Tuesday night. * WAVES...Building to 4 to 7 ft on the lake and 2 to 4 ft on the ice-free portions of the bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ TSK
459 WHUS73 KGRB 301614 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1114 AM CDT Mon Apr 30 2018 LMZ521-522-541>543-010015- /O.CON.KGRB.SC.Y.0036.000000T0000Z-180502T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1114 AM CDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WINDS...South 15 to 25 kts. Gusts to 30 knots today. Wind becoming southwest * WAVES...Building to 4 to 7 ft on the lake and 2 to 4 ft on the ice-free portions of the bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Bersch
885 WHUS73 KGRB 302116 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 416 PM CDT Mon Apr 30 2018 LMZ521-522-541>543-010530- /O.CON.KGRB.SC.Y.0036.000000T0000Z-180502T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 416 PM CDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WINDS...South 15 to 25 kts. Gusts to 30 knots. Wind becoming southwest Tuesday. * WAVES...Building to 4 to 7 ft on the lake and 2 to 4 ft on the ice-free portions of the bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
006 WHUS73 KGRB 010130 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 830 PM CDT Mon Apr 30 2018 LMZ521-522-541>543-010930- /O.CON.KGRB.SC.Y.0036.000000T0000Z-180502T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 830 PM CDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WINDS...South 15 to 25 kts. Gusts to 30 knots. Wind becoming southwest Tuesday. * WAVES...5 to 8 ft on the lake and 2 to 4 ft on the ice- free portions of the bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
946 WHUS73 KGRB 010926 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 426 AM CDT Tue May 1 2018 LMZ521-522-541>543-011730- /O.CON.KGRB.SC.Y.0036.000000T0000Z-180502T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 426 AM CDT Tue May 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WINDS...South 15 to 25 kts. Gusts to 30 knots. Wind becoming southwest Tuesday. * WAVES...4 to 7 ft on the lake and 2 to 4 ft on the ice- free portions of the bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
950 WHUS73 KGRB 011524 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1024 AM CDT Tue May 1 2018 LMZ521-522-541>543-012330- /O.CON.KGRB.SC.Y.0036.000000T0000Z-180502T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1024 AM CDT Tue May 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WINDS...South to southwest 15 to 25 knots. * WAVES...4 to 7 feet on the lake and 2 to 4 feet on the ice- free portions of the bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
139 WHUS73 KGRB 012116 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 416 PM CDT Tue May 1 2018 LMZ521-522-541>543-020530- /O.CON.KGRB.SC.Y.0036.000000T0000Z-180502T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 416 PM CDT Tue May 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WINDS...South to southwest 15 to 25 knots through tonight...then subsiding to 10 to 15 kts on Wedneday. * WAVES...5 to 8 feet on the lake and 2 to 4 feet on the ice- free portions of the bay for tonight...slowly subsiding on Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
503 WHUS73 KGRB 020222 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 922 PM CDT Tue May 1 2018 LMZ521-522-541>543-021030- /O.CON.KGRB.SC.Y.0036.000000T0000Z-180502T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 922 PM CDT Tue May 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WINDS...South to southwest 15 to 25 knots through tonight... then subsiding to 10 to 15 kts on Wedneday. * WAVES...5 to 8 feet on the lake and 2 to 4 feet on the ice- free portions of the bay for tonight...slowly subsiding on Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
899 WHUS73 KGRB 020918 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 418 AM CDT Wed May 2 2018 LMZ521-522-541>543-021030- /O.CAN.KGRB.SC.Y.0036.000000T0000Z-180502T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 418 AM CDT Wed May 2 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Green Bay has cancelled the Small Craft Advisory. Winds and waves have diminished. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 2:51 PM CDT, 45 minutes earlier.
Area forecast discussion, Apr 29, 2:51 PM CDT, 45 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 251 PM CDT Sun Apr 29 2018 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Monday Issued at 251 PM CDT Sun Apr 29 2018 The main concern continues to be high river levels, especially over the Wolf where flood warnings are still in effect. Secondary concerns to be when/where any precipitation chances to occur on Monday. A broad ridge of high pressure continues to dominate the Great Lakes region this afternoon. Visible satellite imagery again showed no clouds to be found. The surface ridge slides to the east tonight and allows for a return flow to develop across WI overnight. As this occurs, some high clouds may push toward central WI toward daybreak. Otherwise, mainly clear skies and milder conditions can be expected. Look for min temperatures to range from 35-40 degrees over most of the forecast area. A surge of WAA overspreads WI on Monday with help from a gusty south-southwest wind. The air mass is still initially dry, thus despite an increase in isentropic lift, it does not appear the atmosphere can saturate enough to generate any rain showers. Temperatures are forecast to reach around 60 degrees near Lake MI, upper 60s to middle 70s for the rest of northeast WI. .LONG TERM...Monday Night Through Sunday Issued at 251 PM CDT Sun Apr 29 2018 An active pattern takes shape during the middle part of the week as a cold front moves through a moist/unstable air mass, followed by the passage of an upper trough. Once this system departs, northeast WI is left with a northwest flow with cooler/drier conditions headed into next weekend. The main concern remains the high river levels at the Wisconsin, Wolf and Menominee with the additional precipitation. Prevailing south-southwest winds will continue to send increasing moisture into WI with dew points climbing into the upper 40s to around 50 degrees Monday night. Do not see much of any forcing mechanisms (either at the surface at aloft), so anticipate the vast majority of the forecast area to be dry. Perhaps a stray shower or sprinkle possible toward morning as the better moisture arrives. Otherwise, mostly cloudy skies to prevail with min temperatures mainly in the 50-55 degree range, slightly cooler near Lake MI. Precipitation chances start to rise on Tuesday, especially across central WI as a cold front enters northwest WI by 00Z Wednesday. Enough instability to be in place (Capes around 1K J/KG, sub-zero LI's and steep mid-level lapse rates) to justify carrying thunder in the forecast. Anticipate stronger storms to be located farther to our southwest where deeper moisture/stronger instability to exist. Tuesday will also be a breezy day with sustained winds of 15 to 25 mph and gusts of 25 to 30 mph. Max temperatures to be in the middle to upper 60s near Lake MI, lower 70s north-central WI and middle 70s elsewhere. The cold front pushes across WI Tuesday night and will be the focus for additional showers/thunderstorms. The steadier rain may not reach eastern WI until after midnight with the precipitation trending down across north-central WI. As the front bisects the area Tuesday night, this will bring a wide range in temperatures with lower to middle 40s far north-central, but lower to middle 50s across eastern WI. There continues to be some model dispute as to where this cold front will stall as it bumps up against a strong subtropical high pressure over the southeast CONUS. The NAM stalls the front the earliest across central WI as opposed to southern WI preferred by most of the other models. This would make a huge impact on pops across northeast WI. Max temperatures on Wednesday will cool a bit with readings in the lower to middle 60s north-central WI/near Lake MI, middle 60s to around 70 degrees elsewhere. Showers/few thunderstorms are expected to remain focused over the southern half of WI Wednesday night into Thursday as a couple waves of low pressure ride along the quasi-stationary front. In addition, there will also be several shortwaves moving northeast through the area within the southwest flow aloft and some mid- level frontogenetical forcing along/north of the front. Meanwhile, the north may not see much precipitation with weak high pressure over northern sections of the Great Lakes. Max temperatures on Thursday will continue to slowly cool with readings in the lower to middle 60s north-central/lakeshore, middle to upper 60s for everyone else. Rain shower chances to continue into Thursday night as the primary upper trough lifts northeast into the western Great Lakes region. This includes northern WI as better mid-level forcing to impact the entire forecast area. We cannot even rule out a few showers lingering into Friday morning before we finally begin to dry out Friday afternoon. Max temperatures on Friday to be closer to seasonal norms. A northwest flow aloft is forecast over WI for the end of the week. Weak high pressure should be in our vicinity, thus dry conditions are anticipated along with temperatures holding close to normal. && .AVIATION...for 18Z TAF Issuance Issued at 1210 PM CDT Sun Apr 29 2018 Good flying conditions will continue this afternoon as high pressure slides across the Great Lakes. South to southwest winds will begin to increase this afternoon, but gusts should only reach 15 to 20 knots, highest across central WI. Mid clouds will increase over the area overnight into Monday, but VFR conditions will prevail. The only aviation concern will be LLWS which is expected to develop toward midnight across north central and central WI, then spread to the eastern TAF sites overnight, as southwest winds increase to between 35-40 knots between 1000-2000 feet. The LLWS threat is expected to diminish mid-late Monday morning as south to southwest winds at the surface gust between 25 and 30 knots. && .FIRE WEATHER... Issued at 251 PM CDT Sun Apr 29 2018 An increase in winds from the south-southwest is expected on Monday with sustained speeds of 13 to 18 mph and gusts over 30 mph. However, low-level moisture will be on the increase, with minimum relative humidity only dropping to 30 to 40 percent in the sandy soil regions. Despite increasing moisture, elevated fire weather conditions will persist. The gusty winds could result in sporadic power line fires. && .HYDROLOGY... Issued at 251 PM CDT Sun Apr 29 2018 River levels for the most part have leveled off or have begun to fall due to dry conditions. The Wolf River remains the main focus with a couple of Flood Warnings still in effect. A concern will be the increase in showers and thunderstorms toward mid-week. Any significant precipitation may cause rivers to start to rise once again. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kallas LONG TERM......Kallas AVIATION.......Bersch FIRE WEATHER...Kallas HYDROLOGY......Kallas
Hazardous weather outlook, Apr 29, 3:06 PM CDT, 30 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 306 PM CDT Sun Apr 29 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-302015- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 306 PM CDT Sun Apr 29 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Property owners along the Wolf River should continue to monitor high water levels, as Flood Warnings remain in effect at Shiocton and New London. .DAYS TWO THROUGH SEVEN...Monday through Sunday Most river levels across the area have crested or are falling, but flooding continues along parts of the Wolf River. Anyone with river interests should pay close attention to water levels and the latest hydrologic forecasts. Elevated fire weather conditions will continue on Monday. Even though relative humidity will not be as low, winds will be much stronger, with gusts as high as 30 to 35 mph. Sporadic power line fires will be possible. There is a chance of thunderstorms at times from Tuesday afternoon through Thursday night. A few storms on Tuesday afternoon and evening could produce gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-302015- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 306 PM CDT Sun Apr 29 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Sunday Hazardous conditions for small craft are possible on Lake Michigan from Monday through Tuesday night due to persistent south winds and building waves. Thunderstorms may also pose a hazard to mariners at times from Tuesday afternoon through Thursday night. AK
In the hours before
Special weather statement, Apr 29, 3:10 PM CDT, 26 minutes before
Special Weather Statement National Weather Service Green Bay WI 310 PM CDT Sun Apr 29 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-300400- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 310 PM CDT Sun Apr 29 2018 ...ELEVATED FIRE WEATHER CONDITIONS EXPECTED DUE TO STRONG WINDS ON MONDAY... Winds are forecast to increase on Monday, with sustained speeds of 13 to 18 mph and gusts to 30 to 35 mph. The gusty winds could result in sporadic power line fires. Low-level moisture will be on the increase, with minimum relative humidity only dropping to 30 to 40 percent in the sandy soil regions. Despite increasing moisture, elevated fire weather conditions will persist due to the strong winds. Residents of central and northeast Wisconsin should not attempt to burn yard debris on Monday, as the fire could easily get out of control. Outdoor enthusiasts should also use caution with vehicles or equipment that can throw a spark and ignite a fire. AK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 9:06 PM CDT | River Flood Advisory | GRB | Florence, Marinette | 39 hr |
| Apr 28, 9:06 PM CDT | River Flood Advisory | GRB | Marinette | 4 days |
| Apr 28, 9:06 PM CDT | River Flood Advisory | GRB | Marinette | 4 days |
| Apr 28, 9:12 PM CDT | River Flood Advisory | GRB | Florence, Marinette | 4 days |
| Apr 28, 9:12 PM CDT | River Flood Advisory | GRB | Florence, Marinette | 4 days |
Nearby
Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.